# SDR GTIA2025052738928

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 3,597 hours, 1,758 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Worn
- Location: Zone 700
- Part time: 88 hours, 48 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG NW VIBRATION ON T/O INCREASING TO SEVER AT ROTATION SPEED.-ACCOMPLISH TSM 32-20-00-810-802-A, DURING GVI OF FRONT RT NLG TIRE OUT OF WEAR, R+R BOTH L+R NLG TIRES IAW AMM 32-41-12. A/C OK FOR SERVICE.
